Taiwanese Journal of Mathematics

A PERTURBATION THEOREM OF MIYADERA TYPE FOR LOCAL $C$-REGULARIZED SEMIGROUPS

Ti-Jun Xiao, Jin Liang, and Fang Li

Full-text: Open access

Abstract

In this paper, we investigate the perturbation problem for local $C$-regularized semigroups on a Banach space and establish a Miyadera type perturbation theorem.

Article information

Source
Taiwanese J. Math., Volume 10, Number 1 (2006), 153-162.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500403806

Digital Object Identifier
doi:10.11650/twjm/1500403806

Mathematical Reviews number (MathSciNet)
MR2186169

Zentralblatt MATH identifier
1106.47039

Subjects
Primary: 47D60: $C$-semigroups, regularized semigroups
Secondary: 47D06: One-parameter semigroups and linear evolution equations [See also 34G10, 34K30] 34G10: Linear equations [See also 47D06, 47D09]

Keywords
multiplicative perturbation Miyadera type perturbation theorem local $C$-regularized semigroups

Citation

Xiao, Ti-Jun; Liang, Jin; Li, Fang. A PERTURBATION THEOREM OF MIYADERA TYPE FOR LOCAL $C$-REGULARIZED SEMIGROUPS. Taiwanese J. Math. 10 (2006), no. 1, 153--162. doi:10.11650/twjm/1500403806. https://projecteuclid.org/euclid.twjm/1500403806


Export citation